# SDR COEA2024080226738

- Difficulty date: July 3, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N738FX
- Make and model: Textrn 408
- Aircraft serial: 0007
- Aircraft time: 361 hours, 407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP UPPER SURFACE AFT OF THE ENGINE NACELLE IS CHAFED.   REPAIRED IAW TEXTRON DQ44948M1 DATED 7/16/2024.
